# SDR SIMA20170905005

- Difficulty date: September 5, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 43,342 hours, 38,877 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Wg -Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE TO WING FAIRING LATERAL PANEL. LOWER ATTACH ANGLE CRACKED AT THE AFT END.  R & R THE ATTACH ANGLE IAW ETN-EM-53-142.
